MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5314-C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tubing is blocked, no liquid will flow through.

Brand Name
MAXPLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key15742800
Report Number15742800
Device Sequence Number20601521
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/25/2022
Report Date (Section F) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP5314-C
Device Catalogue NumberMP5314-C
Device Lot Number22069320
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/25/2022